Full-Text PDF (547 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Published online: 2009-12-23
Topological and Variational Methods for Partial Differential EquationsThomas Bartsch and E. Norman Dancer (1) Universität Giessen, Germany
(2) The University of Sydney, Australia
In recent years, there has been a major impact of topological and variational methods on the study of nonlinear elliptic and parabolic partial differential equations. In particular, surprising results for classical open problems have been obtained with new techniques far beyond the classical approaches. The purpose of the meeting was to provide a forum for these developments and to bring together experts with complementary background.
No keywords available for this article.
Bartsch Thomas, Dancer E. Norman: Topological and Variational Methods for Partial Differential Equations. Oberwolfach Rep. 6 (2009), 1427-1486. doi: 10.4171/OWR/2009/26